http://dx.doi.org/10.1007/s10114-010-8502-z">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Testing for random effects in linear mixed models for longitudinal data under moment conditions

Language

English

Abstract

In this paper, we consider whether the random effect exists in linear mixed models (LMMs) when only moment conditions are assumed. Based on the estimators of parameters and their asymptotic properties, a Wald-type test is constructed. It is consistent against global alternatives and is sensitive to the local alternatives converging to the null hypothesis at parametric rates, a fastest possibly rate for goodness-of-fit testing. Moreover, a simulation study shows the performance of the test is good. The procedure also applies to a real data. © Springer-Verlag Berlin Heidelberg and The Editorial Office of AMS 2010.

Keywords

Asymptotic normality, Consistent estimators, LMMs, Random effects

Publication Date

2010

Source Publication Title

Acta Mathematica Sinica

Volume

26

Issue

3

Start Page

497

End Page

514

Publisher

Springer-Verlag

ISSN (print)

14398516

ISSN (electronic)

14397617

This document is currently not available here.

Share

COinS